RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 2  


Ergodic and stability theorems for a class of stochastic equations and their applications
A. A. Borovkov
241
Goodness-of-fit tests based on a measure of divergency between two scalar products
O. V. Gerleĭn, R. Pincus
263
Critical branching processes with immigration of decreasing intensity
I. S. Badalbaev, I. Rahimov
275
On pseudomoments
V. M. Zolotarev
284
On the central limit theorem for Markov chains
В. A. Lifšic
295
The existence of a stationary $\varepsilon$-optimal policy for a finite Markov chain
E. A. Faĭnberg
313
Time-sharing service systems. II
G. P. Klimov
331
Limit theorems for the probabilities of moderate deviations
A. D. Slastnikov
340
Limit distributions for order statistics. II
A. A. Balkema, L. de Haan
358

Short Communications
A sharpened form of the inequality for the concentration function
L. P. Postnikova, A. A. Yudin
376
On the law of the iterated logarithm for permuted and weighted sums
A. I. Martikaĭnen
380
A note on asymptotic estimation of the extremum point of a regression function
M. B. Nevel'son
383
Infinite-dimensional informational bounds
B. Ya. Levit
388
On mutual information of signals in transmission through a «noisy» feedback channel
O. A. Glonti
395
Linear and almost linear functions on a measurable Hilbert space
A. V. Skorohod
397
Testing hypothesis of the linear accumulation of damages
V. B. Bagdonavičius
403
Recurrent interpolation of partially observed random fields with discrete parameter
A. A. Novikov
408
A method of second order accuracy integration of stochastic differential equations
G. N. Mil'šteĭn
414
Limiting distribution of the exit time out of an expanding interval and of the position at this moment of a process with independent increments and one-signed jumps
V. M. Šurenkov
419
On the central limit theorem in $R^k$
V. V. Sazonov, V. G. Mirancev
425
On asymptotically optimal hypotheses testing in quantum statistics
A. S. Holevo
429
«Splitting times» for random fields
I. V. Evstigneev, A. I. Ovseevič
433
On the asymptotical behaviour of the maximum in a simple homogeneous Markov chain with large number of states
A. S. Ambrosimov
438
Exponential $p$-stability of trivial solutions of stochastic functional-differential equations
E. F. Car'kov
445
A short proof of the Hajek–Feldman theorem
T. Kühn, F. Liese
448

Summary of Papers Presented at Sessions of the Probability and Statistics Seminary at the T. G. Shevchenko Kiev State University, 1975
451
Summary of Papers Presented at Sessions of the Probability and Statistics Seminar in the Mathematical Institute of the USSR Academy of Sciences, 1977
458

Letters to the Editor
Letter to the editors
V. I. Paulauskas
477

New Books
New books
T. B. Yarina
478
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019